Hello there we understand your oaon amd your moms condition too. And we appreciate your concern towrds your mother. It is expected that moat of them develop redness in their eyes after cataract surgery. That is normal reaction of the body to the surgery after all that disturbance that has been caused to it. But then it is an ophthalmologist duty to desensitise it with an anti cingestion eye drops. I suppose you're using that. If thats nit the case you can go ask your doctor for better drops.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.